# SDR HNAA2024072900631

- Difficulty date: June 21, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,454 hours, 42,019 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55-2318 VERTICAL STAB LH SKIN CRACKED ON UPPER PROFILE.  R & R PROFILE IAW SRM 51-40-02
